समाचार
In the classical linear programming problem the behaviour of continuous, nonnegative variables subject to a system of linear inequalities is investigated. One possible generalization of this problem ...
The Journal of the Operational Research Society, Vol. 53, No. 10, Special Issue: Applications and Developments in Mathematical Programming (Oct., 2002), pp. 1127-1132 (6 pages) We provide a ...
कुछ परिणाम छुपे हुए हैं क्योंकि हो सकता है वे आपके लिए पहुँच योग्य न हों.
पहुँच से बाहर के परिणामों को दिखाएँ